MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXGUARD; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXGUARD; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX9060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero extension set was separated.The following information was received by the initial reporter with the following verbatim it was reported by customer that the set broke while in use on a patient.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported the set broke while in use, and returned photos of material mx9060, lots 24099251, 24099252.Upon visual examination, the complaint of separation at the nac-y in the middle of the tubing, was verified.The tubing/y-site connection was separated.There is photo evidence for both the inlet and outlet of the y-site separation, for two occurrences.The manufacturing plant found the root cause for the separation to be related to insufficient solvent applied during the assembly of the tubing.The plant did not take any actions to address the failure as the line for material mx9060 was reactivated at a different bd plant, starting 10mar2025.The plant that produced this batch is no longer producing the material number.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
MAXGUARD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22312995
Report Number9616066-2025-01676
Device Sequence Number18347765
Product Code FPA
UDI-Device Identifier10885403237591
UDI-Public(01)10885403237591(11)240906(17)270906(10)24099252
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX9060
Device Lot Number24099252
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown